# SDR IXXA20180409017

- Difficulty date: March 8, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 60,327 hours, 20,135 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Tube
- Part number: 311N504419
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON AFT MOUNT BARREL NUT FWD GUIDE TUBE IS CRACKED, LANYARDS ARE NOT SECURE. REPAIRED THE MOUNT BARREL NUT FWD GUIDE TUBE IAW AMES 47313REA01 AND SECURED THE LANYARDS IAW AMM 71-21-03.
